Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Scand J Rheumatol. 2002;31(2):100-2.

Catastrophic antiphospholipid syndrome in a patient with Behçet's disease.

Author information

  • 1Internal Medicine III, San Camillo Hospital, Rome, Italy. gfamularo@uni.net

Abstract

We report on a patient who had a life-threatening relapse of Behçet's disease associated with a catastrophic antiphospholipid syndrome. The patient experienced over a short time a recurrent acute myocardial infarction, multiple venous thromboses, uveitis, and erythema nodosum. Search for thrombophilic factors was positive only for lupus anticoagulant (LAC) and criteria for the diagnosis of the antiphospholipid antibody syndrome were fulfilled. LAC was not found three months after the discharge. At that time the patient had no evidence of clinically active disease or thrombosis. We suggest that LAC was the main triggering factor for the repeated thromboses in this patient.

PMID:
12109643
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk